Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Cetral Cold Syrup Health Feed

Should we take cetirizine and paracetamol before getting covid19 vaccination done?

Dr.Sreepriya L 85% (12ratings)
MRCPCH, Diploma in Child Health (DCH), MBBS Bachelor of Medicine and Bachelor of Surgery
Pediatrician, Bangalore
Should we take cetirizine and paracetamol before getting covid19 vaccination done?
No need to take any medicines before taking vaccine. After taking vaccine, to reduce pain you can take paracetamol if developing fever, can continue paracetamol.
Submit FeedbackFeedback

Is it possible that some medicines work for some people while the same medicine does not seem to work for other people, like cetirizine has no effect on me but paracetamol works for my sore throat.

Dr.Shubham Jaiswal 92% (851ratings)
MBBS Bachelor of Medicine and Bachelor of Surgery
General Physician, Delhi
Is it possible that some medicines work for some people while the same medicine does not seem to work for other peopl...
Hello, thank you for informing me about your problem, would like to know more about your situation for better treatment, Please consult me on private enquiry. Feel free to get connected and clarify your queries in the private section. Wish you best of health!
Submit FeedbackFeedback

I am suffering from high fever, nausea, headache, joints pain and throat infection. After taking paracetamol and cetirizine. I feel a little better but again morning and evening I feel fever, headache. please help.

Dr.Yashvant Chhatbar 90% (3148ratings)
MS - ENT
ENT Specialist, Gandhinagar
I am suffering from high fever, nausea, headache, joints pain and throat infection. After taking paracetamol and ceti...
Pain in throat may be due to Allergy cum infection in throat. Through examination of throat is required. If required after taking throat swab for culture and sensitivity, accordingly antibiotics and Antihistamincs , Analgesics can be given.
Submit FeedbackFeedback

I am suffered from typhoid, was taken 5 days treatment and 15 days antibiotics (are cefpodoxime proxetil and potassium clavulanate, paracetamol and cetirizine. But still I have stomach swelling and light fever. What can I do sir.

Dr.Hara Prasad Mishra 93% (145ratings)
MBBS Bachelor of Medicine and Bachelor of Surgery
General Physician, Delhi
Hello dear, sorry to know the state. Some investigations are further needed. Hope I have briefly answered your query. Kindly do not self medicate, as it might be harmful for you. In case you have more doubts or queries, please book a private / online consultation (hp0d9a is my code) so that we can discuss in detail your problems and you can feel relieved after finding your answers. Best wishes stay safe stay healthy.
Submit FeedbackFeedback

I have migraine, I use paracetamol (at least 2 in a week). Is Paracetamol cause any side effect?

Dr.Poonam Patel Vasani 91% (905ratings)
MBBS, MD - Anaesthesiology, FIPM, Fellowship in palliative medicine, certificate in interventional pain management, Multidisciplinary pain management course
Pain Management Specialist, Pune
Among the various analgesics used for headache paracetamol is safest. I will share some tips to decrease your headache episodes so that need for analgesics is decreased. Follow these lifestyle changes to avoid headache 1. Maintain regular sleep wake cycle, even on holiday's. 2. Don't skip meals. Take regular healthy diet with adequate fluids 3. Do not consume excess caffeine / carbohydrates / alcohol or smoke. 4. Exercise daily (aerobics and cardiovascular) 5. Identify your headache trigger and try to avoid it.
11 people found this helpful
Submit FeedbackFeedback

I suffered from a minor ear congestion and trauma a few days ago for which I have been taking medicines and an ear drop daily. The doctor gave me Cetirizine 10mg, Paracetamol and Ciplox D. The medication doesn't seem to have any affect on me as yet. How long does such type of injury takes to heal? Can I still play badminton this week? Will running and any other activity put my ear in danger.

Dr.A.Lenin 90% (145ratings)
MS - ENT, MBBS
ENT Specialist, Hyderabad
I suffered from a minor ear congestion and trauma a few days ago for which I have been taking medicines and an ear dr...
The ear condition you have mentioned takes at least 2-3 weeks to heal completely. Sine you are diabetic it may take a little bit longer time to heal please check your blood glucose level and control the diabetes. Exercise does not increase the ear condition if you donot have pain you may stop paracetamol and cetrizine. If you donot have improvement please report again to the ent doctor for review and advise.
Submit FeedbackFeedback

I am having fever between 102° -104° from last night. And also severe body pain. Even head n eyes are paining very badly. I am taking homeopathic medicine on regular basis for my certain problems. Can I take paracetamol and cetirizine with homeo medicine?

MBBS
General Physician, Mumbai
I am having fever between 102° -104° from last night. And also severe body pain. Even head n eyes are paining very ba...
Even if you are taking your routine homeopathic medication- For fever take one tablet paracetamol 650 mg and can repeat it after eight hours as and when needed
1 person found this helpful

Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.

Dr.Subhash Tiwari 92% (806ratings)
PGD Maternal Child Health, MBBS
General Physician, Akola
Hello, I want to know whether vitamin tablets too cause damage to liver. As like paracetamol.
Overdose of anything can be potentially damaging. When we talk of vitamins, the water soluble vitamins B and C are excreted in urine when taken in larger than required quantities, but fat soluble vitamins A, D, E, and K are stored in liver and are not excretedin urine. Their overdosage does cause toxicity hence any intake in excess of required quantity is not recommended.
2 people found this helpful
Submit FeedbackFeedback

I have fever last three days and I take paracetamol but I am suffering pain. Please help me.

Dr.Jyoti Goel 93% (7197ratings)
MBBS, Diploma in Nutrition and Health Education (DNHE), Diploma in Clinical Cosmetology
General Physician, Noida
I have fever last three days and I take paracetamol but I am suffering pain. Please help me.
Hello, kindly follow health advices given below: Kindly measure your temperature and tell me reading 1. Avoid exertion 2. Take tablet paracetamol 500 mg after food as and when required for fever more than 99 f (maximum 3 tablets with gap of 8 hr can be taken in a day) for 3 days 3. Lot of fluids to be taken 4. Take proper diet homemade food like moong dal dalia, chapati etc. 4. Avoid wearing synthetic and tight cloths. Kindly go for cbc and consult physician for further management and kindly let me know what medicines you were taking and also tell me if you are having other symptoms like cough/ cold/ burning urine/ stomach pain so that we can confirm cause of fever.
1 person found this helpful
Submit FeedbackFeedback

If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?

Dr.Mukesh P Khatri 89% (152ratings)
BHMS, MD - Homeopathy, MS - Counselling and Psychotherapy
Homeopathy Doctor, Surat
If I have a fever from last fifteen days what should I do? should I get paracetamol and anything else?
Get these reports done 1. Cbc (complete blood count) 2. Typhoid report (salmonella titre) 3. Hiv vdrl reports done treatment is targeted after confirmation and cause of complaints all the best waqas.
1 person found this helpful
Submit FeedbackFeedback